Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 22, 2015, 8:22 AM CDT for Tama County, Iowa. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 8:22 AM CDT (13:22 UTC)
- Expired
- Jun 22, 2015, 8:58 AM CDT
- In force
- 36 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Tama County, IA
The radar
The Des Moines radar (KDMX), 103 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 5:33 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1240 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
682 WUUS53 KDMX 221322 SVRDMX IAC171-221415- /O.NEW.KDMX.SV.W.0073.150622T1322Z-150622T1415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 822 AM CDT MON JUN 22 2015 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TAMA COUNTY IN CENTRAL IOWA... * UNTIL 915 AM CDT * AT 822 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF HUDSON TO 7 MILES SOUTHEAST OF CONRAD...MOVING SOUTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... TOLEDO...TAMA...TRAER...DYSART...MESKWAKI CASINO...GLADBROOK... GARWIN...CHELSEA...CLUTIER...ELBERON...LINCOLN...VINING...TOLEDO MUNICIPAL AIRPORT...TF CLARK STATE PARK AND UNION GROVE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4202 9277 4230 9277 4230 9230 4190 9230 TIME...MOT...LOC 1322Z 294DEG 34KT 4245 9252 4215 9276 HAIL...0.75IN WIND...60MPH $$ REV
2 follow-up statements
158 WWUS53 KDMX 221346 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 846 AM CDT MON JUN 22 2015 IAC171-221415- /O.CON.KDMX.SV.W.0073.000000T0000Z-150622T1415Z/ TAMA IA- 846 AM CDT MON JUN 22 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR TAMA COUNTY... AT 846 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF GARRISON TO 7 MILES NORTHEAST OF TOLEDO...MOVING SOUTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... TOLEDO...TAMA...TRAER...DYSART...MESKWAKI CASINO...GLADBROOK... GARWIN...CHELSEA...CLUTIER...ELBERON...LINCOLN...VINING...TOLEDO MUNICIPAL AIRPORT...TF CLARK STATE PARK AND UNION GROVE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4202 9277 4230 9277 4230 9230 4190 9230 TIME...MOT...LOC 1346Z 296DEG 36KT 4219 9217 4207 9249 HAIL...0.75IN WIND...60MPH $$ REV
023
WWUS53 KDMX 221358
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
858 AM CDT MON JUN 22 2015
IAC171-221408-
/O.CAN.KDMX.SV.W.0073.000000T0000Z-150622T1415Z/
TAMA IA-
858 AM CDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR TAMA COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN IOWA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DES MOINES .
LAT...LON 4202 9277 4230 9277 4230 9230 4190 9230
TIME...MOT...LOC 1357Z 294DEG 34KT 4215 9204 4203 9236
$$
REVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:26 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 22, 6:26 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 626 AM CDT MON JUN 22 2015 .SHORT TERM /TODAY/... ISSUED AT 357 AM CDT MON JUN 22 2015 THE OVERALL FORECAST SETUP FOR TODAY IS REMARKABLY SIMILAR TO THAT OF SATURDAY...JUST TWO DAYS AGO. ONCE AGAIN A LARGE MESOSCALE CONVECTIVE SYSTEM IS BARRELING EASTWARD ACROSS SOUTH DAKOTA AT THIS HOUR...AND WILL AFFECT NORTHERN IOWA BETWEEN ABOUT 5 AND 9 AM THIS MORNING WITH SEVERE WEATHER POSSIBLE. THE AIRMASS AHEAD OF AND SOUTH OF THIS SYSTEM...OVER MOST OF IOWA...IS VERY UNSTABLE WITH DEEP ATMOSPHERIC MOISTURE PRESENT. THE EARLY MORNING MCS WILL LEAVE IN ITS WAKE AN OUTFLOW BOUNDARY STRETCHING SOMEWHERE ACROSS CENTRAL OR NORTHERN IOWA...WITH A COOL FRONT COMING IN FROM THE NORTHWEST ON ITS HEELS THIS AFTERNOON. ONCE AGAIN THESE BOUNDARIES WILL PROVIDE A FOCUS FOR CONVECTIVE DEVELOPMENT LATER IN THE DAY. THERE MAY BE SOME ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT FROM LATE MORNING INTO EARLY AFTERNOON...BUT ALL INDICATIONS ARE THAT MID LEVEL CAPPING WILL MITIGATE THIS POSSIBILITY. HOWEVER...AS WE REACH PEAK HEATING IN THE AFTERNOON AND EVENING INITIATION SHOULD OCCUR ON THE BOUNDARY/IES SOMEWHERE ACROSS THE SOUTHEASTERN HALF OF THE FORECAST AREA...AGAIN EXACTLY AS OCCURRED TWO DAYS AGO...AND ONCE AGAIN WITH A THREAT OF ALL MODES OF SEVERE WEATHER AS OUTLINED BY SPC PRODUCTS. HAVE INCREASED MAX TEMPERATURES AND DEWPOINTS A BIT TODAY AS STIFF SOUTHWEST BREEZES WILL PUMP IN HOT AND HUMID AIR EVERYWHERE SOUTH OF THE APPROACHING BOUNDARY/IES...MAKING FOR A VERY MUGGY DAY ONCE AGAIN WITH HEAT INDEX VALUES IN THE LOW 100S ACROSS SOUTHERN IOWA IN THE AFTERNOON. .LONG TERM /TONIGHT THROUGH SUNDAY/... ISSUED AT 357 AM CDT MON JUN 22 2015 EXPECT TUESDAY TO BE MORE OR LESS A COOLER VERSION OF SUNDAY AS HIGH PRESSURE SHOULD START OVER SD AT 12Z TUE...MAKING IT TO CENTRAL IA BY 00Z WED. WITH OVERNIGHT CAA NOW ALL BUT A LOCK...TEMPERATURES CONTINUE TRENDING DOWNWARD IN TEMPERATURES AS 850MB TEMPS NOW MAKING IT DOWN TO 12C ACROSS OUR NORTH AND AROUND 16C IN OUR SOUTH. SOURCE REGION OF KINL AND KGGW 00Z SOUNDINGS INITIALIZE WELL WITH THESE TEMPS. HAVE THUS DROPPED MIN AND MAX TEMPS EVEN FURTHER FROM PVS FCSTS. MODELS LIKELY HAVING CONVECTIVE FEEDBACK ISSUES FOR TUE PM AND ARE OVERALL BRINGING IN POPS TOO FAR NORTH TOO FAST. GREAT RUN-TO-RUN CONSISTENCY OF BOUNDARY OF THETA-E ADVECTION ASSOCIATED WITH A SHORTWAVE EJECTING OFF THE ROCKIES. THIS BOUNDARY WILL PUSH NORTHWARD INTO SOUTHERN IA...NEARING THE DSM METRO BY 12Z WED. PWATS WITH THIS SETUP ARE SLATED TO BE IN THE 1.75 TO 2 INCH RANGE AND 0-6KM MIXING RATIOS TO BE UP TO 8 G/KG. INTERESTING DEVELOPMENT HAS TAKEN PLACE IN THAT TODAY/S 00Z MODEL SOLUTIONS SHOWING AGREEMENT WITH PUSHING A BOUNDARY BEHIND THE SHORTWAVE THROUGH IOWA. THIS SCENARIO RESEMBLES THE BOUNDARY PASSAGES FROM THIS PAST SATURDAY AND MONDAY AFTERNOON. MODELS AGREE ON THE FEATURE...BUT THE TIMING/LOCATION IS WAY OFF AS THE NAM AND GFS ARE A SOLID 12 HOURS APART...WITH THE NAM BEING FASTER. AS WITH PREVIOUS DAYS...SVR WX THREAT DEPENDENT ON WHERE BOUNDARY IS DURING PEAK HEATING HOURS. AS OF NOW...LOOKING LIKE NW PART OF CWA MAY BE UNDER THREAT. HOPEFULLY 12Z RUNS WILL BRING BETTER RESOLUTION. FOR FRIDAY INTO NEXT WEEKEND...HUGE 500MB RIDGE OVER THE MOUNTAIN WEST WILL SHIFT DMX CWA INTO MORE NORTHWESTERLY FLOW. EXTENDED RANGE MODELS STILL NOT ABLE TO RESOLVE SHORTWAVE TIMING AND LOCATION SO HAVE LEFT SOME BLANKET POPS IN THERE FOR NOW. 850 MB TEMPS VERY SIMILAR TO TUESDAY/S VALUES. DIFFERENCE BTX TUESDAY AND THIS WEEKEND IS MORE CLOUD COVER LOOKING LIKELY SO HAVE LOWERED TEMPS A FEW DEGREES AGAINST GUIDANCE...WHICH OFFERED A SOLUTION CLOSER TO TUESDAY/S TEMPERATURES IN THE LOW 80S. && .AVIATION...22/12Z ISSUED AT 626 AM CDT MON JUN 22 2015 PERIODS OF THUNDERSTORMS TODAY WITH A LOT OF LOW CLOUDS AROUND AND A COOL FRONT COMING IN DURING THE AFTERNOON/EVENING. HAVE TAKEN BEST GUESS AT TIMING OF MVFR OR LOWER CIGS AND TS EFFECTS BUT AMENDMENTS ARE LIKELY. THE FRONT WILL CLEAR THINGS OUT THIS EVENING...WITH VFR CONDITIONS EXPECTED TONIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LEE LONG TERM...KOTENBERG AVIATION...LEE
Hazardous weather outlook, Jun 22, 4:31 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 431 AM CDT MON JUN 22 2015 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-230945- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 431 AM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS MORNING AND THIS AFTERNOON. A FEW STORMS MAY BE STRONG TO SEVERE THIS MORNING ACROSS THE NORTH...WITH DAMAGING WINDS THE MAIN THREAT. A FEW STORMS THIS AFTERNOON MAY BE STRONG TO SEVERE THIS AFTERNOON...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY MORNING. A FEW OF THESE STORMS MAY BE STRONG WEDNESDAY AFTERNOON. PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH SUNDAY. AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AT TIMES TODAY. KOTENBERG
In the hours before
Local storm report, Jun 22, 7:40 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
740 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM TSTM WND DMG EAGLE GROVE 42.67N 93.90W
06/22/2015 WRIGHT IA TRAINED SPOTTER
6 TO 8 INCH DIAMETER TREE LIMBS DOWN
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 22, 7:45 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
745 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM NON-TSTM WND GST 2 WNW GRUVER 43.41N 94.75W
06/22/2015 M63 MPH EMMET IA ASOS
STRONG WINDS IN WAKE LOW BEHIND MORNING
STORMS
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 22, 8:10 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
810 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM TSTM WND DMG HUMBOLDT 42.72N 94.22W
06/22/2015 HUMBOLDT IA EMERGENCY MNGR
WIDESPREAD TREES AND POWERLINES DOWN IN THE
CITY. TIME ESTIMATED FROM RADAR.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 22, 8:11 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
811 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG HAMPTON 42.75N 93.20W
06/22/2015 FRANKLIN IA TRAINED SPOTTER
POWERLINES DOWN IN THE CITY
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 22, 8:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
815 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM TSTM WND GST 4 NE CEDAR FALLS 42.56N 92.40W
06/22/2015 M58 MPH BLACK HAWK IA ASOS
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jun 22, 8:16 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
816 AM CDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM TSTM WND DMG 2 SSW BRADGATE 42.78N 94.44W
06/22/2015 POCAHONTAS IA TRAINED SPOTTER
MULTIPLE POWER POLES DOWN...TIME RADAR
ESTIMATED
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:49 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 39 min |
| Jun 22, 5:32 AM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 28 min |
| Jun 22, 5:35 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 25 min |
| Jun 22, 5:58 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Humboldt, Kossuth, Palo Alto, Pocahontas | 47 min |
| Jun 22, 5:59 AM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 46 min |
| Jun 22, 6:43 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hancock, Humboldt, Kossuth, Palo Alto, Pocahontas and 4 more | 47 min |
| Jun 22, 6:55 AM CDT | Tornado Warning | DMX | Humboldt, Wright | 35 min |
| Jun 22, 7:16 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin, Webster and 1 more | 44 min |
| Jun 22, 7:33 AM CDT | Wind Advisory | DMX | Calhoun, Cerro Gordo, Emmet, Franklin, Hancock, Humboldt and 8 more | 2 hr |
| Jun 22, 7:54 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Franklin, Grundy, Hamilton and 1 more | 51 min |
| Jun 22, 7:55 AM CDT | High Wind Warning | DMX | Cerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more | 65 min |
| Jun 22, 8:38 AM CDT | Special Weather Statement | DMX | Cerro Gordo, Franklin, Hamilton, Hancock, Humboldt, Kossuth and 3 more | 82 min |
| Jun 22, 9:24 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster, Wright | 44 min |
| Jun 22, 10:06 AM CDT | Severe Thunderstorm Warning | DMX | Tama | 20 min |
| Jun 22, 11:06 AM CDT | Special Weather Statement | DMX | Black Hawk, Grundy | 39 min |
| Jun 22, 5:08 PM CDT | Tornado Warning | DMX | Lucas, Marion, Monroe | 37 min |
| Jun 22, 5:44 PM CDT | Tornado Warning | DMX | Monroe | 31 min |
| Jun 22, 6:10 PM CDT | Tornado Warning | DMX | Appanoose, Davis, Monroe, Wapello | 20 min |
| Jun 22, 6:30 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 45 min |
| Jun 22, 6:33 PM CDT | Flash Flood Warning | DMX | Mahaska, Monroe, Wapello | 6 hr |
| Jun 22, 6:44 PM CDT | Tornado Warning | DMX | Davis | 16 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.